Moscow Mathematical Journal
Volume 24, Issue 3, July–September 2024 pp. 441–459.
Endomorphisms and Dynamic on the Affine Büchi's Quadratic 4 Surface
Authors:
Pablo Sáez (1), Xavier Vidaux (2), and Maxim Vsemirnov (3)
Author institution:(1) Independent researcher. Postal address: Calle nueva 3, Población Versalles, San Pedro de la Paz, Chile
(2) Universidad de Concepcion, Chile. Postal address: Departamento de Matematica, Facultad de Ciencias Fisicas y Matematicas, Avenida Iturra s/n, Barrio Universitario, Concepcion, Chile
(3) St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences. Postal address: POMI RAN, Fontanka 27, St.Peterburg, 191023, Russia
Summary:
The quadratic Büchi surface B4 has affine equations x24−2x23+x22=x23−2x22+x21=2. We describe two non-trivial endomorphisms and second-order linear recurrence relations that preserve integrality on B4, thus giving a way to build a forest-like structure on the set of integral points on B4.
2020 Math. Subj. Class. 11B83, 11D09.
Keywords: Büchi sequences.
Contents Full-Text PDF